# SDR HALA2023081400038

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 29,731 hours, 69,587 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7972148582
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LT PRESSURE LOW AT TOP OF DESCENT FOLLOWED BY HYDRAULIC LT QUANTITY LOW (3.7 INDICATED QUANITY). TRIED TO REPRESSURIZE PER QRH PROCEDURE UNABLE TO REPRESSURIZE. FOUND RIGHT SIDE HYDRAULIC RT PIPELINE DAMAGD. REPLACED RIGHT SIDE HYDRAULIC PIPELINE FOR RH CENTER WING REAR SPAR IAW AMM 29-00-00-863-807. OPS CHECK GOOD, LEAK CHECK GOOD.
